Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Child having convulsions since birth. Responding to gardinal and crocin syrup. Safe to increase dosage?

Hi, My Kid is 30days old and he had convulsions on the second day of the birth and doctor priscribed the Gardinal Syrup. Later we observed that he was not moving his right leg properly even though he can sence the touch. We showed the same to docror and he priscribed Crocin Syrup and and message to that leg. Now he is 25% ok he moves the leg when he cries but doctor is insisting us to increase the Gardinal to 2.5ml to 3.75Ml. I sthis safe please advice.
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HCMForum. Most probably what you are thinking to be the movement of the leg might be mild fit.
what the baby is getting is the conservative treat ment. The cause of the fits should be known first. it may be
head injury during birth jaundice or congenetal defect. I advise you to consult a neonatalogist for diagnosis. you
may need to have CTscan along with other tests for confermation. the dose your doctor suggested is reasonable.
I advise for a quick recovery.
Answered: Thu, 5 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor